Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 522, NWS Tulsa, OK

November 5, 20084 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2008, 10:15 PM CST for 4 counties in Oklahoma. It was in force for 42 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2008, 10:15 PM CST (04:15 UTC)
Expired
Nov 5, 2008, 10:57 PM CST
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 10:18 PM CSTHAIL 0.75Kiefer, OK
Nov 5, 10:22 PM CSTTSTM WND GST 603 Se Mounds, OK
Nov 5, 10:22 PM CSTHAIL 0.753 Se Mounds, OK
Nov 5, 10:39 PM CSTHAIL 0.881 Ne Broken Arrow, OKPEA TO NICKEL HAIL
Nov 5, 10:44 PM CSTHAIL 0.756 Ne Broken Arrow, OK61ST AND 257TH EAST AVE
Nov 5, 10:47 PM CSTHAIL 0.755 N Coweta, OK96TH AND 281ST EAST AVE
Nov 5, 10:47 PM CSTHAIL 0.75N Coweta, OK96TH AND 281ST EAST AVE
Nov 5, 10:54 PM CSTTSTM WND GST 6010 N Okmulgee, OKLARGE TREE ON ROADWAY
Nov 5, 10:54 PM CSTHAIL 0.7510 N Okmulgee, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 2:17 PM CSTTornado WatchSPC10 hr
Nov 5, 6:34 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-80 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060415
SVRTSA
OKC037-111-143-145-060515-
/O.NEW.KTSA.SV.W.0522.081106T0415Z-081106T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CST WED NOV 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1115 PM CST

* AT 1013 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KIEFER TO 7 MILES SOUTH OF MOUNDS...MOVING NORTHEAST
  AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SAPULPA...
  KIEFER...GLENPOOL...JENKS...BIXBY...TULSA...STONEBLUFF...BROKEN
  ARROW...COWETA AND ONETA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3618 9599 3618 9582 3617 9582 3617 9564
      3595 9555 3586 9573 3586 9576 3584 9576
      3573 9597 3599 9622
TIME...MOT...LOC 0415Z 230DEG 42KT 3595 9610 3579 9604

$$
3 follow-up statements
000 
WWUS54 KTSA 060431
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CST WED NOV 5 2008

OKC037-060440-
/O.CAN.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
CREEK OK-
1030 PM CST WED NOV 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK COUNTY 
IS CANCELLED...

LAT...LON 3617 9582 3617 9564 3595 9555 3586 9573
      3586 9576 3585 9576 3580 9595 3606 9598
      3618 9588
TIME...MOT...LOC 0430Z 230DEG 42KT 3607 9589 3591 9589

$$

OKC111-143-145-060515-
/O.CON.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
OKMULGEE OK-WAGONER OK-TULSA OK-
1030 PM CST WED NOV 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST 
FOR TULSA...NORTHWESTERN WAGONER AND FAR NORTHEASTERN OKMULGEE 
COUNTIES...

AT 1026 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO HECTORVILLE...MOVING NORTHEAST AT 50 MPH. 
THE STRONGEST STORMS WERE MOVING INTO BIXBY AT 1030 PM. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIXBY...
LEONARD...TULSA...STONEBLUFF...BROKEN ARROW...COWETA AND ONETA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3617 9582 3617 9564 3595 9555 3586 9573
      3586 9576 3585 9576 3580 9595 3606 9598
      3618 9588
TIME...MOT...LOC 0430Z 230DEG 42KT 3607 9589 3591 9589

$$
000 
WWUS54 KTSA 060439
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CST WED NOV 5 2008

OKC111-060448-
/O.CAN.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
OKMULGEE OK-
1038 PM CST WED NOV 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKMULGEE COUNTY
IS CANCELLED...

LAT...LON 3595 9555 3591 9571 3590 9583 3609 9587
      3617 9582 3617 9564
TIME...MOT...LOC 0438Z 231DEG 42KT 3611 9579 3595 9579

$$

OKC143-145-060515-
/O.CON.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
WAGONER OK-TULSA OK-
1038 PM CST WED NOV 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR TULSA AND NORTHWESTERN WAGONER COUNTIES...

AT 1035 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO LEONARD...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WAS REPORTED IN BROKEN ARROW WITH THIS STORM. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TULSA...ONETA
AND COWETA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3595 9555 3591 9571 3590 9583 3609 9587
      3617 9582 3617 9564
TIME...MOT...LOC 0438Z 231DEG 42KT 3611 9579 3595 9579

$$
000 
WWUS54 KTSA 060457
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CST WED NOV 5 2008

OKC143-145-060504-
/O.CAN.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
WAGONER OK-TULSA OK-
1054 PM CST WED NOV 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR TULSA AND NORTHWESTERN WAGONER
COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. 

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN WAGONER 
COUNTY...AND INCLUDES SOUTHEAST ROGERS AND MAYES COUNTIES UNTIL 1145 
PM. 

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE 
ACROSS WESTERN WAGONER COUNTY AND SOUTHEAST TULSA COUNTY...FROM 
OTHER THUNDERSTORMS.

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3595 9555 3591 9571 3590 9583 3609 9587
      3617 9582 3617 9564
TIME...MOT...LOC 0454Z 235DEG 46KT 3621 9558 3605 9558

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 9:12 PM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Nov 5, 9:12 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
912 PM CST WED NOV 5 2008

.DISCUSSION...
BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE
ACROSS NERN OK THIS EVENING. SURFACE BASED INSTABILITY CONTINUES
TO DECREASE AND TREND OF CONVECTION IS TO GRADUALLY BECOME MORE
ELEVATED. COLD FRONT IS CURRENTLY LOCATED ON THE BACK SIDE OF
CONVECTION...NEAR A BLACKWELL TO EL RENO TO FREDERICK LINE...AND
IS BEGINNING TO SHOW A SOUTHWARD SURGE. FORCING ALONG THE FRONT
SHOULD HELP THE CONVECTION TO TRANSITION TO A NEARLY SOLID
CONVECTIVE LINE IN THE NEXT HOUR OR TWO. SEVERE THREAT SHOULD
GRADUALLY TRANSITION TO MORE WIND AND SOME HAIL. DUE TO VERY
STRONG LOW LEVEL SHEAR...TORNADO POTENTIAL WILL REMAIN NONZERO
WITH THE SQUALL LINE OVERNIGHT. HAVE SENT UPDATED PRODUCTS TO
REFLECT CURRENT TRENDS OF CONVECTION AND EXPECTED FROPA. WILL
LIKELY SEND ADDITIONAL UPDATES FOR WATCH EXPIRATIONS/
CONTINUATIONS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....69
Hazardous weather outlook, Nov 5, 4:50 PM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CST WED NOV 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CST WED NOV 5 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 8 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE
LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL
CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING
AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND
STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES
WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING
STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO
THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE
MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA
OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW
TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS
EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM
THE WEST BEHIND THE COLD FRONT.

FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY.
ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS
WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT
THROUGH EARLY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

69

In the hours before

Local storm report, Nov 5, 8:48 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             5 N SKIATOOK            36.44N 96.00W
11/05/2008  E0.88 INCH       WASHINGTON         OK   AMATEUR RADIO

            ON HWY 11

&&

JDS
Local storm report, Nov 5, 9:40 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             6 SW SPERRY             36.24N 96.07W
11/05/2008  E0.75 INCH       OSAGE              OK   AMATEUR RADIO

            40 TO 50 MPH WINDS

&&

JDS
Local storm report, Nov 5, 9:43 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
943 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND GST     5 W COLLINSVILLE        36.36N 95.93W
11/05/2008  E60 MPH          TULSA              OK   AMATEUR RADIO

&&

JDS
Local storm report, Nov 5, 9:48 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     SKIATOOK                36.37N 96.00W
11/05/2008  E60.00 MPH       TULSA              OK   AMATEUR RADIO

0942 PM     HAIL             SKIATOOK                36.37N 96.00W
11/05/2008  E0.75 INCH       TULSA              OK   AMATEUR RADIO

&&

JDS
Local storm report, Nov 5, 9:50 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             1 NE COLLINSVILLE       36.37N 95.83W
11/05/2008  E0.75 INCH       TULSA              OK   TRAINED SPOTTER

&&

JDS
Special weather statement, Nov 5, 9:59 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CST WED NOV 5 2008

OKZ057-058-060430-
CRAIG OK-OTTAWA OK-
959 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG AND NORTHWESTERN OTTAWA

AT 959 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF HOLLOW TO 4 MILES NORTH OF
CENTRAILIA TO 9 MILES SOUTHWEST OF CENTRALIA...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND
WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9491 3677 9500 3662 9543 3664 9543
      3681 9541 3698 9541 3700 9539
TIME...MOT...LOC 0359Z 232DEG 36KT 3699 9535 3687 9532
          3671 9540

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:11 PM CSTSpecial Weather StatementTSACreek34 min
Nov 5, 6:24 PM CSTSpecial Weather StatementTSAWashington36 min
Nov 5, 6:31 PM CSTSevere Thunderstorm WarningTSANowata, Rogers59 min
Nov 5, 6:39 PM CSTSpecial Weather StatementTSACreek36 min
Nov 5, 6:50 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee55 min
Nov 5, 7:09 PM CSTSpecial Weather StatementTSAOsage36 min
Nov 5, 7:25 PM CSTSpecial Weather StatementTSACraig35 min
Nov 5, 7:31 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee59 min
Nov 5, 7:41 PM CSTSpecial Weather StatementTSATulsa34 min
Nov 5, 7:47 PM CSTAreal Flood AdvisoryTSAPawnee118 min
Nov 5, 7:56 PM CSTSpecial Weather StatementTSAOkfuskee34 min
Nov 5, 8:04 PM CSTFlash Flood WarningTSAPawnee5 hr
Nov 5, 8:05 PM CSTSpecial Weather StatementTSARogers, Tulsa25 min
Nov 5, 8:15 PM CSTTornado WarningTSAOsage35 min
Nov 5, 8:36 PM CSTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington54 min
Nov 5, 8:43 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Nov 5, 9:00 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Washington45 min
Nov 5, 9:10 PM CSTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington53 min
Nov 5, 9:29 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee61 min
Nov 5, 9:38 PM CSTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Washington112 min
Nov 5, 9:46 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa50 min
Nov 5, 9:59 PM CSTSpecial Weather StatementTSACraig31 min
Nov 5, 10:11 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee34 min
Nov 5, 10:33 PM CSTSpecial Weather StatementTSACraig27 min
Nov 5, 10:35 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee55 min
Nov 5, 10:48 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner57 min
Nov 5, 11:09 PM CSTSevere Thunderstorm WarningTSAMuskogee, Wagoner36 min
Nov 5, 11:21 PM CSTSpecial Weather StatementTSACraig, Ottawa24 min
Nov 5, 11:29 PM CSTAreal Flood AdvisoryTSAOttawa91 min
Nov 5, 11:35 PM CSTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner40 min
Nov 5, 11:41 PM CSTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes64 min
Nov 6, 12:15 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.